A Geometrie Approach to Keller's Jacobian Conjecture.
Mathematische Annalen, Tome 264 (1983), pp. 315-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1983__264_163790,
author = {Kamil Rusek},
title = {A {Geometrie} {Approach} to {Keller's} {Jacobian} {Conjecture.}},
journal = {Mathematische Annalen},
pages = {315--320},
year = {1983},
volume = {264},
zbl = {0527.14014},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__264_163790/}
}
Kamil Rusek. A Geometrie Approach to Keller's Jacobian Conjecture.. Mathematische Annalen, Tome 264 (1983), pp. 315-320. http://geodesic.mathdoc.fr/item/MAN_1983__264_163790/